# SDR JBXA9900110

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYDRAULIC SYSTEM 1 LOW QUANTITY IN AIR.  AIRCRAFT RETURNED TO RDU.  FOUND SYSTEM NR 1 ENGINE NR 2 HYDRAULIC PUMP LEAKING AT OUTPUT LINE.  QUICK DISCONNECT.  REPLACED O-RING AND OPS CHECKED NR 1 SYSTEM HYDRAULIC PUMPS FOR ENGINE NR 1 AND NR 2.  NO LEAKS FOUND IAW MM 29-11-01.
